# SDR IPXA2022042181372

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300*
- Aircraft serial: 0862
- Aircraft time: 21,494 hours, 12,770 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: A5398939520400
- Part serial: NSN
- Condition: Cracked
- Location: Frame 40 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGFRAME 40 UPPER SKIN TENSION BOLTS LEFT HAND SIDE TOP HOLE HAS REJECTABLE CRACK INDICATIONACCOMPLILSHED REPAIR PER SRM 57-10-24
